Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Amarillo, TX

June 6, 2014Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 7:58 PM CDT for Beaver County, Texas County, Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 7:58 PM CDT (00:58 UTC)
Expired
Jun 6, 2014, 9:00 PM CDT
In force
62 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Texas County, OK

The radar

The Dodge City radar (KDDC), 138 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:20 PM CDTHAIL 0.88Turpin, OK
Jun 6, 8:30 PM CDTHAIL 2.55 E Slapout, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:43 PM CDTTornado WatchSPC6 hr
Jun 6, 6:44 PM CDTTornado WatchSPC6 hr
Jun 6, 7:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WUUS54 KAMA 070058
SVRAMA
OKC007-139-070200-
/O.NEW.KAMA.SV.W.0041.140607T0058Z-140607T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 900 PM CDT

* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
  ELMWOOD TO 9 MILES SOUTHEAST OF EVA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             BEAVER...             TYRONE...
  TURPIN...             TEXHOMA...            SLAPOUT...
  OPTIMA...             MOCANE...             KNOWLES...
  HOUGH...              HOOKER...             HARDESTY...
  GRAY...               GOODWELL...           GATE...
  FORGAN...             FLORIS...             EVA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3650 10000 3650 10191 3700 10203 3701 10000
TIME...MOT...LOC 0058Z 266DEG 53KT 3672 10034 3669 10180

$$

JC
1 follow-up statement
820 
WWUS54 KAMA 070140
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT FRI JUN 6 2014

OKC007-139-070200-
/O.CON.KAMA.SV.W.0041.000000T0000Z-140607T0200Z/
TEXAS OK-BEAVER OK-
840 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BEAVER AND
EASTERN TEXAS COUNTIES UNTIL 900 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF 
LAVERNE TO 7 MILES EAST OF OPTIMA...MOVING EAST AT 60 MPH. TENNIS 
BALL SIZE HAIL WAS PRODUCED 5 MILES EAST OF SLAPOUT AT 8:37 PM.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  GUYMON...             BEAVER...             TYRONE...
  TURPIN...             SLAPOUT...            OPTIMA...
  MOCANE...             KNOWLES...            HOOKER...
  HARDESTY...           GRAY...               GOODWELL...
  GATE...               FORGAN...             FLORIS...
  ELMWOOD...            BRYANS CORNER...      BOYD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3650 10175 3700 10135 3701 10000 3650 10000
TIME...MOT...LOC 0139Z 266DEG 53KT 3675 9959 3674 10105

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:17 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 6, 7:17 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CDT FRI JUN 6 2014

.UPDATE...
COORDINATION WITH SPC REVEALED THE WRONG REPLACEMENT TORNADO WATCH
NUMBER WAS GIVEN TO OUR FCST AREA INITIALLY. INSTEAD OF TORNADO WATCH
246...IT SHOULD BE TORNADO WATCH 248. HAVE INCORPORATED THE
REPLACEMENT CORRECT TORNADO WATCH INTO THE GRIDS AND PUBLIC
FORECASTS...AND THE UPDATES WILL BE OUT AS SOON AS POSSIBLE.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 654 PM CDT FRI JUN 6 2014/

UPDATE...
TORNADO WATCH 243 HAS BEEN REPLACED BY TORNADO WATCH 246 AND EXTENDED
UNTIL 1 AM SATURDAY. APPROPRIATE UPDATES OUT AS SOON AS POSSIBLE.

ANDRADE

PREV DISCUSSION... /ISSUED 641 PM CDT FRI JUN 6 2014/

AVIATION...
FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND
THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH
LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE
OMITTED FOR THIS ISSUANCE AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/

DISCUSSION...
NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE
CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND.

THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM
HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN
APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF
BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS
SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR
SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS
WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK
THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH
TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD
LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG
RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG
RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE.
SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE
ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY
SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE
STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND
THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY
OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT
WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS
AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR
GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR
ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT
CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE
SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER
HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE
SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE
OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS
STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY
EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH
LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND
OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS
ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN
ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY
RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE
INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS
DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE
REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS
ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY
THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN
PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION.

ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY
AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA
SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND
POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK
MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS.
THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND
SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING
PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH
FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS
WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF
STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN
IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL
PERSIST THROUGH SUNDAY NIGHT.

SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT
WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN
DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN
ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THE NEXT WEEK.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 6, 7:22 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT FRI JUN 6 2014

OKZ001>003-TXZ001>020-071100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
722 PM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL
BE SEVERE WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS
TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 1 AM TONIGHT...
THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...
ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT. LOCALLY
HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A TORNADO WATCH IS IN
EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 1 AM SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS
PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH
AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND
EVENING.

THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT.
IF STORMS DEVELOP...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO REMAIN
ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY
NEXT WEEK.

ANDRADE

In the hours before

Local storm report, Jun 6, 6:48 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
648 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             SPEARMAN                36.20N 101.19W
06/06/2014  E1.00 INCH       HANSFORD           TX   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL FALLING

&&

EVENT NUMBER AMA1400395

BUFFALO/SPENCER
Local storm report, Jun 6, 6:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
657 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             E SPEARMAN              36.20N 101.19W
06/06/2014  E1.75 INCH       HANSFORD           TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL ON THE EAST SIDE OF SPEARMAN.

&&

EVENT NUMBER AMA1400396

14
Local storm report, Jun 6, 7:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             SUNRAY                  36.02N 101.82W
06/06/2014  E1.75 INCH       MOORE              TX   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL FALLING... GETTING
            PROGRESSIVELY BIGGER

&&

EVENT NUMBER AMA1400397

BUFFALO/SPENCER
Local storm report, Jun 6, 7:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
732 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 S SUNRAY              35.99N 101.82W
06/06/2014  E1.75 INCH       MOORE              TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1400398

BUFFALO/SPENCER
Special weather statement, Jun 6, 7:36 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT FRI JUN 6 2014

TXZ012-017-070115-
POTTER TX-RANDALL TX-
736 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL AND POTTER COUNTIES UNTIL
815 PM CDT...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
VALLEY DE ORO TO 8 MILES SOUTH OF BUFFALO LAKE...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             AMARILLO...           VALLEY DE ORO...
  UMBARGER...           PALO DURO CANYON...   LAKE TANGLEWOOD...
  BUSHLAND...           BUFFALO LAKE...       TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 82.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3475 10214 3561 10216 3561 10163 3476 10165
      3474 10191
TIME...MOT...LOC 0037Z 270DEG 8KT 3556 10210 3478 10210

JC
Special weather statement, Jun 6, 7:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
754 PM CDT FRI JUN 6 2014

TXZ016-070145-
DEAF SMITH TX-
754 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEAF SMITH COUNTY
UNTIL 845 PM CDT...

AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF SUMMERFIELD...OR 7 MILES WEST OF
HEREFORD...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           DAWN...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3474 10276 3501 10272 3506 10218 3475 10217
      3474 10237
TIME...MOT...LOC 0054Z 266DEG 22KT 3479 10250

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:50 PM CDTFlash Flood WarningAMABeaver, Texas2 hr
Jun 6, 9:00 PM CDTSpecial Weather StatementAMABeaver45 min
Jun 6, 9:19 PM CDTSevere Thunderstorm WarningAMABeaver56 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.